MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation and therefore the alleged complaint event could not be confirmed.The most likely cause for the reported failure can be attributed to user-applied excessive force, improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
It was reported that during a mpfl surgery the implants were pulled out of the drill hole.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19456829
Report Number1220246-2024-04800
Device Sequence Number7973267
Product Code MBI
UDI-Device Identifier00888867290945
UDI-Public00888867290945
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK
Device Catalogue NumberAR-3638-1
Device Lot Number15036729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown